# SDR ASAA2016033116202

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,576 hours, 9,002 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: P110C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,018 hours, 3,492 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HISTORY OF BLEED TRIPS.  ACFT GROUNDED.  R & R ENGINE NR 2 HIGH STAGE BLEED VALVE REF AMM 36-11-06-801 AND 36-11-06-400-801.  OPS AND LEAK CHECK SATISFACTORY. PERFORMED ENGINE BLEED AIR CROSSOVER TEST DUCT PRESSURE NORMAL AND ACCOMPLISHED T/C NG-36WC-00001, REF AMM 36-11-00-710-801.
